Alert archive / New Jersey / Marine Weather Statements in 2007

Marine Weather Statement 11, NWS Philadelphia/Mount Holly

March 16, 2007

NWS Philadelphia/Mount Holly issued this marine weather statement at Mar 16, 2007, 8:37 PM EDT. It took effect at Mar 16, 2007, 9:00 PM EDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Mar 16, 2007, 8:37 PM EDT (00:37 UTC)
In effect from
Mar 16, 2007, 9:00 PM EDT
Expired
Mar 16, 2007, 11:00 PM EDT
In force
2 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZUS71 KPHI 170037
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
837 PM EDT FRI MAR 16 2007

ANZ450>453-170300-
/X.NEW.KPHI.MA.S.0011.070317T0100Z-070317T0300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
837 PM EDT FRI MAR 16 2007

...ISOLATED STORM FORCE GUSTS ALONG THE COAST OF DELAWARE AND
NEW JERSEY...

WITHIN THE HOUR WINDS GUSTED IN EXCESS OF 60 MPH AT THE ATLANTIC
CITY AIRPORT AND NEAR 70 MPH AT THE BREAKWATER HARBOR IN DELAWARE. 
THESE ARE THE TWO HIGHEST WIND REPORTS THAT WE HAVE SEEN, AND MAY
BE ASSOCIATED WITH SOME WINDS TRANSPORTED DOWN FROM ALOFT IN
HEAVIER SHOWERS.

RADAR SHOWED SOME ENHANCED ECHOES OR RADAR RETURNS ALONG THE NEW
JERSEY COAST WHICH ARE MOVING NORTH RIGHT ALONG THE NEARSHORE
WATERS. STORM FORCE WINDS MAY ALSO OCCUR FARTHER NORTH ALONG THE
NEW JERSEY COAST. 

GALE WARNINGS REMAIN IN EFFECT FOR GRADIENT FORCE WIND GUSTS OF 45
TO 50 MPH.

$$

EBERWINE

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at Mar 16, 5:12 PM EDT, 3 hours 25 minutes earlier.

Area forecast discussion, Mar 16, 5:12 PM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
512 PM EDT FRI MAR 16 2007

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...

THE CENTER OF THE LOW AT 400PM WAS LOCATED OVER EASTERN NORTH
CAROLINA. IT WILL DEEPEN AS IT MOVES NORTHWARD TONIGHT AND THEN
MOVE TO NEAR CAPE COD BY 12Z SATURDAY. THE ABUNDANT AMOUNTS OF
MOISTURE ASSOCIATED WITH THE LOW HAS BEEN THE BIG STORY OF THE DAY
AND A WIDE RANGE OF PRECIPITATION TYPES ARE OCCURRING ACROSS THE
AREA. SNOW IS FALLING STEADILY IN THE POCONOS...SNOW AND SLEET
ACROSS THE LEHIGH VALLEY SOUTH TO THE DELAWARE VALLEY...AND RAIN
ACROSS SOUTHERN DELAWARE AND THE SE COAST OF NJ. PRECIPITATION
WILL SLOWLY CHANGE TO ALL SNOW FROM WEST TO EAST TONIGHT BEFORE IT
ALL ENDS FROM SW TO NE OVERNIGHT. TOTAL ACCUMULATIONS WILL RANGE
FROM 6 TO 12 INCHES ACROSS THE POCONOS THEN TREND DOWN TO AROUND 4
INCHES OVER THE DELAWARE VALLEY. LIGHTER ACCUMULATIONS ARE
EXPECTED OVER SRN NJ AND DE/MD WHERE WE HAVE RETAINED THE
ADVISORY. PRECIPITATION ACCUMULATIONS ARE TRICK
TODAY...CONSIDERING THE DELICATE NATURE OF THE FREEZING LAYERS AT
THE SFC AND ALOFT.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...

WE WENT ALONG WITH HPC PROGS AND MADE ONLY A FEW CHANGES...SINCE
THINGS OVERALL LOOKED GOOD. THE TEMPERATURES SEEMED TO REMAIN
RELATIVELY LINED UP WELL WITH WHAT WE ALREADY HAD IN THE GRIDS.
THE SYSTEM EXPECTED TO FORM AND MOVE THROUGH THE OHIO VALLEY EARLY
NEXT WEEK SHOULD MOVE THROUGH THE AREA ON MONDAY NIGHT PERIOD
BRINGING A CHANCE FOR SOME SHOWERS ACROSS THE REGION. TEMPERATURES
WILL WARM THROUGH THE WEEK AS THE H5 PATTERN BECOMES ZONAL EARLY
IN THE WEEK AND THEN A RIDGE BEGINS TO BUILD TOWARDS THE END OF
THE WEEK.

&&

.AVIATION...

COLD AIR HAS CONTD TO PUSH SWD NEAR THE GROUND...WHILE SLIGHTLY
WARMER AIR ALOFT HAS MOVED IN FROM THE SOUTEAST. THE RESULT IS
PRECIP IN THE FORM OF SLEET NOW BEING REPORTED AT ALL OUR TAF SITES
EXCEPT MIV AND ACY...WHERE IT IS STILL RAINING. WE EXPECT THESE
CONDS TO CONTINUE BETWEEN NOW AND ABOUT 1000 PM THIS EVENING...WITH
PERIODS OF MODERATE TO HEAVY SLEET...OR RAIN OVER SOUTHEAST NJ. VSBY
IMPROVED SOMEWHAT WITH CHANGEOVER FROM SNOW TO SLEET NW...BUT MOSTLY
IFR CONDS SHOULD CONTINUE UNTIL THE PRECIP BEGINS TO TAPER OFF LATE
THIS EVENING. MVFR CONDS WILL DEVELOP OVERNIGHT WITH THE IMPROVING
TREND MOVING FROM SW TO NE. CONDS SHOULD IMPROVE TO VFR SATURDAY
MORNING BUT SOME LOW CLOUDS BKN030-040 WILL PERSIST WITH SOME LIGHT
SNOW OR SNOW SHOWERS.

&&

.MARINE...

WINDS NOW SEEM TO BE GUSTING TO GALE FORCE OVER MOST OF OUR COASTAL
WATERS AND OVER LOWER DELAWARE BAY. AS THE SURFACE LOW PASSED BY NEW
JERSEY THIS EVENING...WINDS WILL SHIFT TO THE NW AND DECREASE TO SCA
LEVELS. THUS WE HAVE KEPT A GALE WARNING IN EFFECT THROUGH MIDNIGHT
FOR THE NJ COAST SOUTH OF LITTLE EGG AND FOR LOWER DEL BAY...AND A
GALE WARNING THROUGH 500 AM FOR THE COAST NORTH OF LITTLE EGG. THIS
MAY BE A BIT GENEROUS TIME WISE...BUT GALE WARNINGS CAN BE LOWERED
TO SCA SOONER IF NECESSARY. MEANWHILE BOTH BUOYS 44009 AND 44025 ARE
REPORTING SEAS AROUND 14 FT...WHICH WILL CONTINUE THROUGH THE
EVENING UNTIL THE LOW PASSES. SOMEWHAT LIGHTER AND OFFSHORE WINDS
BEHIND THE LOW WILL ALLOW SEAS TO GRADUALLY SUBSIDE OVERNIGHT AND
SATURDAY. HOWEVER...WE/RE THINKING NOW THAT SMALL CRAFT CONDS WILL
PERSIST IN NW FLOW THROUGH MUCH OF THE WEEKEND.

&&

.TIDES...

GUIDANCE CONTS TO INDICATE A THREAT OF MINOR TIDAL FLOODING AROUND
THE TIME OF HIGH TIDE THIS EVENING ALONG THE COAST AND DEL BAY.
FORTUNATELY THE GREATEST STORM SURGE WILL BE AROUND THE LOWER OF THE
TWO ASTRONOMICAL HIGH TIDES AND SHOULD NOT BE QUITE ENOUGH FOR
MODERATE FLOODING. BY THE TIME OF THE NEXT HIGH TIDE SATURDAY
MORNING...WINDS WILL HAVE SHIFTED OFFSHORE FOR SEVERAL HOURS AND THE
SURGE WILL HAVE DECREASED CONSIDERABLY. IN THE MEANTIME
THOUGH...HEAVY RAIN THIS EVENING COULD AGGRAVATE ANY TIDAL FLOODING
NEAR THE COAST OR BACK BAYS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL 6 AM EDT SATURDAY FOR PAZ054-055-
     060>062-067>071.

NJ...WINTER STORM WARNING UNTIL 6 AM EDT SATURDAY FOR NJZ001-
     007>010-012-015.

     FLOOD WATCH THROUGH SATURDAY MORNING FOR NJZ016-021>025.

     WINTER WEATHER ADVISORY UNTIL 6 AM EDT SATURDAY FOR NJZ013-
     016>022-027.

     COASTAL FLOOD ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
     NJZ012>014-016-020>027.

DE...FLOOD WATCH THROUGH SATURDAY MORNING FOR DEZ001>004.

     WINTER WEATHER ADVISORY UNTIL 6 AM EDT SATURDAY FOR DEZ001-002.

     COASTAL FLOOD ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
     DEZ001>004.

MD...FLOOD WATCH THROUGH SATURDAY MORNING FOR MDZ008-012-015-019-
     020.

     WINTER WEATHER ADVISORY UNTIL 6 AM EDT SATURDAY FOR MDZ008-012-
     015.

MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 7 PM EDT SUNDAY
     FOR ANZ452>455.

     GALE WARNING UNTIL MIDNIGHT EDT TONIGHT FOR ANZ431-452>455.

     SMALL CRAFT ADVISORY FROM 5 AM SATURDAY TO 7 PM EDT SUNDAY FOR
     ANZ450-451.

     GALE WARNING UNTIL 5 AM EDT SATURDAY FOR ANZ450-451.

     SMALL CRAFT ADVISORY UNTIL 8 PM EDT SATURDAY FOR ANZ430.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 8 PM EDT
     SATURDAY FOR ANZ431.

&&

SHORT TERM...OHARA
LONG TERM...MEOLA
AVIATION...AMC
MARINE...AMC
Hazardous weather outlook, Mar 16, 1:36 PM EDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
136 PM EDT FRI MAR 16 2007

NJZ001-PAZ054-055-171745-
SUSSEX-CARBON-MONROE-
136 PM EDT FRI MAR 16 2007

...WINTER STORM WARNING IN EFFECT UNTIL 8 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 WINTER STORM WARNING FOR 8 TO 12 INCHES OF SNOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SNOW SHOWERS SATURDAY MORNING WILL RESULT IN LITTLE OR NO
ADDITIONAL ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR SNOW AND ICE MEASUREMENTS
TODAY AND TONIGHT. SNOW REPORTS AT 4 PM WOULD BE GREATLY APPRECIATED.

NJZ007-008-PAZ060>062-171745-
WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON-
136 PM EDT FRI MAR 16 2007

...WINTER STORM WARNING IN EFFECT UNTIL 8 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINTER STORM WARNING FOR 5 TO 10 INCHES OF SNOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SNOW SHOWERS SATURDAY MORNING WITH LITTLE OR NO ADDITIONAL ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR SNOW AND ICE MEASUREMENTS.
SNOW REPORTS AT 4PM FRIDAY WOULD BE GREATLY APPRECIATED.

NJZ009-010-PAZ068-069-171745-
HUNTERDON-SOMERSET-MONTGOMERY-BUCKS-
136 PM EDT FRI MAR 16 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY...
...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 FLOOD WATCH
 WINTER WEATHER ADVISORY

A FLOOD WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8 PM THIS
EVENING. WHILE PRECIPITATION IN MOST AREAS IS FALLING AS EITHER
SNOW OR SLEET...SOME HEAVY RAIN IS POSSIBLE IN A FEW LOCATIONS.
FLOODING IS POSSIBLE WHERE THIS RAIN HAPPENS TO FALL.

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR 3 TO 6 INCHES OF
SNOW...ALONG WITH SOME SLEET AND FREEZING RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SNOW SHOWERS SATURDAY MORNING WILL RESULT IN LITTLE OR NO
ADDITIONAL ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR SNOW AND ICE MEASUREMENTS.
SNOW REPORTS AT 4 PM FRIDAY WOULD BE GREATLY APPRECIATED.

DEZ001-NJZ013-016-171745-
NEW CASTLE-WESTERN MONMOUTH-SALEM-
136 PM EDT FRI MAR 16 2007

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
8 AM EDT SATURDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 FLOOD WATCH
 WINTER WEATHER ADVISORY
 COASTAL FLOOD ADVISORY

A FLOOD WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8 AM SATURDAY
MORNING. HEAVY RAIN COULD CAUSE SMALL STREAM FLOODING THIS
AFTERNOON AND TONIGHT.

A WINTER WEATHER ADVISORY REMAINS IN EFFECT THROUGH 8AM SATURDAY
FOR ONE TO THREE INCHES OF SNOW.

AN ONSHORE FLOW COULD PRODUCE MINOR TIDAL FLOODING ALONG THE
ATLANTIC COAST AT HIGH TIDE FRIDAY EVENING BETWEEN 5 AND 7 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

 FLOOD WATCH
 WINTER WEATHER ADVISORY

SNOW SHOWERS SATURDAY MORNING SHOULD RESULT IN LITTLE OR NO
ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. SNOW REPORTS AT 4PM FRIDAY WOULD
BE GREATLY APPRECIATED.

NJZ015-PAZ067-070-071-171745-
MERCER-CHESTER-DELAWARE-PHILADELPHIA-
136 PM EDT FRI MAR 16 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY...
...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 FLOOD WATCH
 WINTER WEATHER ADVISORY

A FLOOD WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8 AM SATURDAY.
WHILE PRECIPITATION IN MOST AREAS IS FALLING AS EITHER SNOW OR
SLEET...SOME HEAVY RAIN IS POSSIBLE IN A FEW LOCATIONS. FLOODING
IS POSSIBLE WHERE THIS RAIN HAPPENS TO FALL.

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR 1 TO 4 INCHES OF
SNOW...ALONG WITH SOME SLEET AND FREEZING RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

 FLOOD WATCH
 WINTER WEATHER ADVISORY

SNOW SHOWERS SATURDAY MORNING WILL RESULT IN LITTLE OR NO
ADDITIONAL ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. SNOW REPORTS AT 4 PM WOULD BE
GREATLY APPRECIATED.

MDZ008-NJZ017>019-171745-
CECIL-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
136 PM EDT FRI MAR 16 2007

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
8 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 FLOOD WATCH WINTER
 WEATHER ADVISORY

A FLOOD WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8 AM SATURDAY.
WHILE PRECIPITATION IN MOST AREAS IS FALLING AS EITHER SNOW OR
SLEET...SOME HEAVY RAIN IS POSSIBLE IN A FEW LOCATIONS. FLOODING
IS POSSIBLE WHERE THIS RAIN HAPPENS TO FALL.

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM SATURDAY
FOR 1 TO 3 INCHES OF SNOW...ALONG WITH SOME SLEET AND FREEZING
RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

 FLOOD WATCH
 WINTER WEATHER ADVISORY

SNOW SHOWERS SATURDAY MORNING WILL RESULT IN LITTLE OR NO
ADDITIONAL ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. SNOW REPORTS AT 4 PM WOULD BE
GREATLY APPRECIATED.

NJZ012-171745-
MIDDLESEX-
136 PM EDT FRI MAR 16 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY...
...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 FLOOD WATCH
 WINTER WEATHER ADVISORY
 COASTAL FLOOD ADVISORY

A FLOOD WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8 AM SATURDAY.
WHILE PRECIPITATION IN MOST AREAS IS FALLING AS EITHER SNOW OR
SLEET...SOME HEAVY RAIN IS POSSIBLE IN A FEW LOCATIONS. FLOODING
IS POSSIBLE WHERE THIS RAIN HAPPENS TO FALL.

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM SATURDAY
FOR 2 TO 4 INCHES OF SNOW...ALONG WITH SOME SLEET AND FREEZING
RAIN.

AN ONSHORE FLOW COULD PRODUCE MINOR TIDAL FLOODING ALONG THE
ATLANTIC COAST AT HIGH TIDE FRIDAY EVENING BETWEEN 5 AND 7 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

 FLOOD WATCH
 WINTER WEATHER ADVISORY

SNOW SHOWERS SATURDAY MORNING SHOULD RESULT IN LITTLE OR NO
ADDITIONAL ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. SNOW REPORTS AT 4 PM FRIDAY WOULD
BE GREATLY APPRECIATED.

NJZ014-020>022-025>027-171745-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
136 PM EDT FRI MAR 16 2007

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 FLOOD WATCH
 COASTAL FLOOD ADVISORY

EXCESSIVE RAINFALL COULD CAUSE FLOODING ON
STREAMS IN THE REGION INTO SATURDAY MORNING.

AN ONSHORE FLOW COULD PRODUCE MINOR TIDAL FLOODING ALONG THE
ATLANTIC COAST AT HIGH TIDE FRIDAY EVENING BETWEEN 5 AND 7 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

 FLOOD WATCH

SNOW SHOWERS SATURDAY MORNING WILL RESULT IN LITTLE OR NO ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ002>004-NJZ023-024-171745-
KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-
136 PM EDT FRI MAR 16 2007

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 FLOOD WATCH
 COASTAL FLOOD ADVISORY

EXCESSIVE RAIN COULD CAUSE FLOODING ALONG SMALL STREAMS IN THE
AREA.

AN ONSHORE FLOW COULD PRODUCE MINOR TIDAL FLOODING ALONG THE
ATLANTIC COAST AT HIGH TIDE FRIDAY EVENING BETWEEN 5 AND 7 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

MDZ012-015-019-020-171745-
KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
136 PM EDT FRI MAR 16 2007

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MARYLAND AND
NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 FLOOD WATCH

EXCESSIVE RAIN COULD CAUSE FLOODING ALONG STREAMS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

ANZ450-451-171745-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
136 PM EDT FRI MAR 16 2007

...GALE WARNING IN EFFECT UNTIL 5 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 GALE WARNING

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION NOT EXPECTED AT THIS TIME.

ANZ431-452>455-171745-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
136 PM EDT FRI MAR 16 2007

...GALE WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 AM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 GALE WARNING
 SMALL CRAFT ADVISORY

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION NOT EXPECTED AT THIS TIME.

ANZ430-171745-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
136 PM EDT FRI MAR 16 2007

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 SMALL CRAFT ADVISORY

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION NOT EXPECTED AT THIS TIME.

Nearby

Marine Weather Statements in New Jersey, 2007Every marine weather statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.